# SDR UIEA2013122100611

- Difficulty date: December 20, 2013
- Submitted: December 23, 2013
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 71,917 hours, 21,528 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 21173888
- Part serial: 102A0369
- Condition: Faulty
- Location: Cabin Pressure
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER SHUT DOWN NR 2 CABIN CONTROLLER STATUS MESSAGE.  R & R NR 2 CABIN PRESS CONTROLLER IAW MM 21-31-02 401, OPERATIONS CHECKED OK.
